# SDR AALA20031033

- Difficulty date: September 19, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE ORD TO YYC, CREW OBSERVED SMOKE IN THE CABIN THAT WOULD NOT DISSIPATE.  AIRCRAFT RETURNED TO ORD.  REPLACED APU PERFORMED PACK BURN OUT AND CHANGED COALESCER BAGS.  LEAK CHECKED AND SYSTEM GROUND CHECKED NORMAL.  (M)
